MAUDE Adverse Event Report: ARTHREX, INC. IBALANCE TKA, MODULAR T-HANDLE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. IBALANCE TKA, MODULAR T-HANDLE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number IBALANCE TKA, MODULAR T-HANDLE
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2021, it was reported by a sales representative via sems that an ar-613-48 t-handle broke in half when surgeon attempted to removed the im rod.This was discovered during a tka procedure on (b)(6) 2021.Case was completed successfully without further issues.

Brand Name
IBALANCE TKA, MODULAR T-HANDLE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14743877
Report Number1220246-2022-05106
Device Sequence Number4677136
Product Code LXH
UDI-Device Identifier00888867116498
UDI-Public00888867116498
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBALANCE TKA, MODULAR T-HANDLE
Device Catalogue NumberAR-613-48
Device Lot Number67251332
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2021
Initial Report FDA Received Date06/20/2022
Date Device Manufactured08/26/2013
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown